MAUDE Adverse Event Report: DEPUY INT'L LTD. 8010379 SP2EXTRAMED BASE TIB ALIGN DEV; ALIGNMENT DEVICES

DEPUY INT'L LTD. 8010379 SP2EXTRAMED BASE TIB ALIGN DEV; ALIGNMENT DEVICES
Catalog Number 966310
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tibial cutting guide is stripped.It was also reported that the screw knob that locks the ankle clamp to the up rod is stripped.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned device confirms the reported event.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SP2EXTRAMED BASE TIB ALIGN DEV
Common Device Name
ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY INT'L LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key7133568
Report Number1818910-2017-52181
Device Sequence Number16164506
Product Code HWT
UDI-Device Identifier10603295247760
UDI-Public10603295247760
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966310
Device Lot NumberH0796
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2017
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer11/18/2017
12/20/2017
12/20/2017
12/18/2017
04/04/2018
04/04/2018
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date12/27/2017
01/04/2018
01/04/2018
04/06/2018
04/10/2018
04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR